The plank problem for symmetric bodies.
Inventiones mathematicae, Tome 104 (1991) no. 1, pp. 535-544
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1991__104_1_143895,
author = {Keith Ball},
title = {The plank problem for symmetric bodies.},
journal = {Inventiones mathematicae},
pages = {535--544},
year = {1991},
volume = {104},
number = {1},
zbl = {0702.52003},
url = {http://geodesic.mathdoc.fr/item/IM_1991__104_1_143895/}
}
Keith Ball. The plank problem for symmetric bodies.. Inventiones mathematicae, Tome 104 (1991) no. 1, pp. 535-544. http://geodesic.mathdoc.fr/item/IM_1991__104_1_143895/